# SDR AALA202309116296

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 8,297 hours, 3,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS ARE ON WHEN SWITCH IS PLACED TO OFF. REPLACED AFT ATTENDANT CONTROL PANEL EMERGENCY LIGHT MODULE. PER AMM 23-42-00.
